Feeling down while on cymbalta

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

antigone
New Member


Date Joined Feb 2007
Total Posts : 16
   Posted 2/23/2007 2:22 PM (GMT -7)   
Hi Everyone,
I'm new here, feel I've learned a lot in reading these posts...
 
I was diagnosed with depression about 25 years ago (I'm 51), dealth with it then with therapy.  Things  sort of seemed ok for a long time, but I think I was in denial on and off about my depression, not wanting to admit that I still suffered from it.  Anyway, all these years and MANY health problems later, I finally talked to my doctor and I've been on Cymbalta for the past 3 months, 60mg a day.  It has worked wonders for me, I've felt so much better, and fortunately have had no side effects. 
But here's my question.  For the past few days I've been feeling pretty down again.  Nothing is going on externally in my life, in fact things are pretty good.  But I'm not.  Is it common to still sometimes have ups and downs and feel depressed even when you're on an antidepressant? What are people's experiences with this?
Thanks so much.  Glad to be here.
Antigone

Geebs
Regular Member


Date Joined Jan 2007
Total Posts : 184
   Posted 2/23/2007 5:24 PM (GMT -7)   
Yes, I've experienced that and I'm sure many others have too. What that usually means is you need a dose increase. Once the higher dose reaches steady state in a few days or a week, you start to feel better again.

People take 120mg of Cymbalta with no problems, so a discussion with your doctor about how you're feeling would be a good idea.

Let us know how you're doing!

antigone
New Member


Date Joined Feb 2007
Total Posts : 16
   Posted 3/4/2007 6:48 PM (GMT -7)   
Thanks, Geebs. I've been out of town for a week and was just able to get to your reply tonight. I'm still having ups and downs. I hate to increase the dose, but I'll talk to my doctor - I have to get in anyway for some other problems (fibromyalgia and IBS issues). I had thought that 60 was the usual dose, so good to know that I can go up if necessary. Thanks so much,
Antigone

vmarier
Regular Member


Date Joined Jan 2007
Total Posts : 59
   Posted 3/25/2007 9:33 AM (GMT -7)   
Another possibility is a mood stabilizer. I take Lamictal and it really helps with the mood swings.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 9:53 AM (GMT -7)
There are a total of 2,733,001 posts in 301,075 threads.
View Active Threads


Who's Online
This forum has 151228 registered members. Please welcome our newest member, Acro1010.
322 Guest(s), 13 Registered Member(s) are currently online.  Details
damo123, RDP74, tickbite666, AnxiousTexan, NiceGuyEddie, iho, NiceCupOfTea, Fairwind, SharonZ, Gbryan, Mustard Seed, Annie88, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer